A certain class of second order nonlinear differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 883-891
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_5_a9,
author = {V. V. Babikov},
title = {A certain class of second order nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {883--891},
year = {1971},
volume = {7},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_5_a9/}
}
V. V. Babikov. A certain class of second order nonlinear differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 5, pp. 883-891. http://geodesic.mathdoc.fr/item/DE_1971_7_5_a9/